MathSciNet Relay Station
MathSciNet bibliographic data
MR1424418 (98f:57021) 57M50 (30F40 57N10)
Canary, Richard D.; Minsky, Yair N. On limits of tame hyperbolic $3$-manifolds. J. Differential Geom. 43 (1996), no. 1, 1–41.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement